| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Nurse reported via phone call that the insulin pump was not working right.The customer¿s blood glucose level was unknown at the time of the incident.Troubleshooting was performed.The insulin pump will not be returned for analysis.